# SDR SWIA202157465

- Difficulty date: March 27, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N181SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000574
- Aircraft time: 13,571 hours, 7,870 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Frm 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SPLICE CORRODED AT FRAME 90.     (C-CHECK RO 4/10/2021)    REMOVED AND REPLACED R/H SPLICE AT FR90. REF EMB SRM 51-40-08. SEE CONTINUATION FOR WORK ACCOMPLISHED.
